Joris Bierkens
TitleCited byYear
The zig-zag process and super-efficient sampling for Bayesian analysis of big data
J Bierkens, P Fearnhead, G Roberts
The Annals of Statistics 47 (3), 1288-1320, 2019
742019
Non-reversible Metropolis-Hastings
J Bierkens
Statistics and Computing, 2015
482015
A piecewise deterministic scaling limit of Lifted Metropolis-Hastings in the Curie-Weiss model
J Bierkens, G Roberts
Annals of Applied Probability 27 (2), 846-882, 2017
382017
Piecewise deterministic Markov processes for continuous-time Monte Carlo
P Fearnhead, J Bierkens, M Pollock, GO Roberts
Statistical Science 33 (3), 386-412, 2018
262018
Piecewise deterministic Markov processes for scalable Monte Carlo on restricted domains
J Bierkens, A Bouchard-Côté, A Doucet, AB Duncan, P Fearnhead, ...
Statistics & Probability Letters 136, 148-154, 2018
222018
Explicit solution of relative entropy weighted control
J Bierkens, HJ Kappen
Systems & Control Letters 72, 36-43, 2014
182014
Ergodicity of the zigzag process
J Bierkens, GO Roberts, PA Zitt
The Annals of Applied Probability 29 (4), 2266-2301, 2019
172019
Limit theorems for the Zig-Zag process
J Bierkens, A Duncan
Advances in Applied Probability 49 (3), 2017
152017
Tikhonov regularization versus scale space: a new result [image processing applications]
L Florack, R Duits, J Bierkens
2004 International Conference on Image Processing, 2004. ICIP'04. 1, 271-274, 2004
152004
Stochastic optimal control as non-equilibrium statistical mechanics: Calculus of variations over density and current
VY Chernyak, M Chertkov, J Bierkens, HJ Kappen
Journal of Physics A: Mathematical and Theoretical 47 (2), 022001, 2013
122013
Existence of an invariant measure for stochastic evolutions driven by an eventually compact semigroup
J Bierkens, O van Gaans, SV Lunel
Journal of Evolution Equations 9 (4), 771-786, 2009
122009
High-dimensional scaling limits of piecewise deterministic sampling algorithms
J Bierkens, K Kamatani, GO Roberts
arXiv preprint arXiv:1807.11358, 2018
62018
Linear PDEs and eigenvalue problems corresponding to ergodic stochastic optimization problems on compact manifolds
J Bierkens, VY Chernyak, M Chertkov, HJ Kappen
Journal of Statistical Mechanics, 2016
62016
A singular M-matrix perturbed by a nonnegative rank one matrix has positive principal minors; is it D-stable?
J Bierkens, A Ran
Linear Algebra and its Applications 457, 191-208, 2014
42014
Dissipativity of the delay semigroup
J Bierkens, O van Gaans
Journal of Differential Equations 257 (7), 2418-2429, 2014
42014
Pathwise stability of degenerate stochastic evolutions
J Bierkens
Integral Equations and Operator Theory 69 (1), 1-27, 2011
42011
Estimate on the pathwise Lyapunov exponent of linear stochastic differential equations with constant coefficients
J Bierkens, O Gaans, SV Lunel
Stochastic Analysis and Applications 28 (5), 747-762, 2010
42010
Long term dynamics of stochastic evolution equations
GNJC Bierkens
Thomas Stieltjes Institute of Mathematics, Faculty of Science, Leiden University, 2010
42010
Geometrical methods in diffusion tensor regularization
G Bierkens, JJ Graaf
Technische Universiteit Eindhoven, 2004
42004
Kl-learning: Online solution of Kullback-Leibler control problems
J Bierkens, B Kappen
arXiv preprint arXiv:1112.1996, 2011
32011
The system can't perform the operation now. Try again later.
Articles 1–20